# SDR UPS98226168

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 651633511
- Condition: Corroded
- Location: Bs 915
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON ANGLE AT BS 915 RBL 60 WL 190.  REMOVED AND REPLACED ANGLE IAW SRM 51-30-05, 51-30-02.
